# SDR IPXA2014091184236

- Difficulty date: August 19, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74611
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, STRINGER 47 CRACKED IN CENTER AUX TANK AT X=17.  REPAIRED  IAW EA 011-5710-01- A5553, REV IR AND EO 5710-55491-A.
